Volume 6 Issue 2
Apr.  1986
Turn off MathJax
Article Contents
Wang Shui, Zhu Lie, Fan Xiao-ying. Stabilities of Rotational Discontinuity for Magnetopause[J]. Journal of Space Science, 1986, 6(2): 89-96. doi: 10.11728/cjss1986.02.089
Citation: Wang Shui, Zhu Lie, Fan Xiao-ying. Stabilities of Rotational Discontinuity for Magnetopause[J]. Journal of Space Science, 1986, 6(2): 89-96. doi: 10.11728/cjss1986.02.089

Stabilities of Rotational Discontinuity for Magnetopause

doi: 10.11728/cjss1986.02.089
  • Received Date: 1985-01-18
  • Rev Recd Date: 1900-01-01
  • Publish Date: 1986-04-24
  • In this paper, by using a three-layer model and the observations from Satellite ISEE, the stabilities of rotational discontinuity for magnetopause are discussed. The results show that: (1) a kind of instability may be excited in the magnetopause rotational discontinuity, the growth rate of the instability increases as the wave number k increases; (2) when the interplanetary magnetic field is northward, the magaaetopause rotational discontinuity is stable; when the interplanetary magnetic field becomes southward gradually, the growth rate of the instability increase rapidly; (3) when the velocity of solar wind is larger, the growth of rate of instability is larger correspon-dently; (4) when the interplanetary magnetic field is southward, the growth rate of instability increases rapidly as the angle between the interplanetary magnetic field and the tangential surface of the magnetopause increases.

     

  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article Views(1496) PDF Downloads(606) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return